BibTeX record journals/eccc/GoosJW16

download as .bib file

@article{DBLP:journals/eccc/GoosJW16,
  author    = {Mika G{\"{o}}{\"{o}}s and
               Rahul Jain and
               Thomas Watson},
  title     = {Extension Complexity of Independent Set Polytopes},
  journal   = {Electronic Colloquium on Computational Complexity {(ECCC)}},
  volume    = {23},
  pages     = {70},
  year      = {2016},
  url       = {http://eccc.hpi-web.de/report/2016/070},
  timestamp = {Tue, 14 Aug 2018 17:08:04 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/eccc/GoosJW16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier